Page 3 of 3 FirstFirst 123
Results 21 to 25 of 25

Thread: Starting LD Accutane...suggestions for products/supplements?

  1. #21
    Junior Member
    Join Date
    Jan 2021
    Posts
    13
    Country: United States

    Default

    What is CTD? I'm glad you found a specialist!

    I've been housebound too. It's so hard.

  2. #22
    Senior Member laser_cat's Avatar
    Join Date
    Jan 2017
    Posts
    705
    Country: United States

    Default

    Quote Originally Posted by Katt View Post
    What is CTD? I'm glad you found a specialist!

    I've been housebound too. It's so hard.
    I'm so sorry. I wish the impact of rosacea, flushing, and similar were more well known by doctors

    CTD = connective tissue disease, like lupus or dermatomyositis. There are others. Best to see a rheum to rule those out, in my opinion. Some are like puzzle diagnoses (meet 5 of the following 10 criteria).

  3. #23
    Member
    Join Date
    Jan 2018
    Posts
    43
    Country: UK

    Default

    Quote Originally Posted by RedMage View Post
    I was taking 3.33 mg of isotretynoin every other day, at the beginning I experimented with the dose for the first weeks and in the end this dose seemed to be the best in terms of the low number of side effects and effectiveness.

    It seems to me that this is what made my ears noticeably redder, especially in the evening and after bathing. As if the blood from the cheeks was headed to this very area. I was taking isotretinoin for 3 months and stopped in mid-January. Today, after 5 weeks, I'm coming back, taking 5 mg every other day to start.

    During the break the strong redness of the ears disappeared, but the face is much more red and greasy. I am curious if the symptoms of red ears will come back again, as before. I see a lot of people on the forum put off Accutane and later return to it so I won,t be first.

    As I mentioned at the beginnig I was on much highr dose but after couple weeks it gave me a week of red face horrors, so I don't think my body can handle too much of isotretynoin at once.
    Is your face redder now (after stopping Accutane) than it was before you started Accutane.

  4. #24
    Senior Member laser_cat's Avatar
    Join Date
    Jan 2017
    Posts
    705
    Country: United States

    Default

    Quote Originally Posted by ElaineA View Post
    Interesting that Flagyl helps. Its generic name is Oral Metronidazole. Its a curious drug in that it is both an antibiotic and an anti-parasitic drug. Flagyl/Oral Metronidazole kills demodex skin mites. I took the Oral-Ivermectin + Oral Metronidazole 2 week treatment for demodex and had no side effects or issues with either drug.

    Minocycline like doxycycline both kill bacillus oleronius a bacteria found in demodex. Minocycline does have some potentially weird central nervous system side effects with long term use. After 6-8 years on iMinocycline for my misdiagnosed "bacterial acne", I ended up with the autoimmune caused Guillain-Barre Syndrome and autoimmune caused Raynaud's Syndrome. It was definitely caused by the Minocycline as it didn't start getting better until I stopped taking the Minocycline. And 9 months later when I started taking the Minocycline again the G-B symptoms were back within 24 hours. Stopped taking Minocycline and the symptoms stopped within 24 hours. Eventually I recovered from the Raynaud's Syndrome symptoms as well. Many reports are that Minocycline or Doxycycline only help for the first 1-2 months. My guess is that once the antibiotic kills off the bacillus oleronius bacteria, it doesn't really help anymore.
    That's interesting. I definitely dont have mites as my issue, as i did ivermectin (oral) course. Glad i did it tho as it is low hanging fruit.
    I actually was specifically not rx'ed Minocycline since it can cause autoimmune things like lupus. And some docs think I have autoimmune issues already. I'm sorry that happened to you though. GB is serious. So i'm glad you recovered.

  5. #25
    Junior Member
    Join Date
    Jan 2021
    Posts
    13
    Country: United States

    Default

    I'm glad you are better Elaine! Sorry you are dealing with CTD laser cat.

    So, I picked up my Accutane today BUT I've decided I'm not going through with it right now. I've been doing a lot of research and it seems like all the studies say remission does not last for rosacea patients once the medication is stopped. So I don't think I should put my body through it, even at a low dose, to have it just come back.

    That said, if things start really doing bad, like thickening skin or issues with my nose, I'll go on ASAP and find someone (hopefully) that will allow me to do a Continuous Maintenance Dose after.

    What I'm doing now is really monitoring my diet and I'm going to ask to try Metrogel again.

    My derm is going to think I'm crazy, after being so adamant about getting him to prescribe me low dose in the first place.

Similar Threads

  1. Just starting different treatments- suggestions and opinions?
    By Calibun in forum Topical and oral products (non-prescription)
    Replies: 5
    Last Post: 5th November 2013, 11:24 PM
  2. Starting accutane tomorrow
    By gina9978 in forum Prescription medications
    Replies: 2
    Last Post: 29th May 2006, 09:48 AM
  3. Thinking about Starting Accutane
    By hozer2k in forum Prescription medications
    Replies: 1
    Last Post: 20th March 2006, 06:44 AM
  4. Starting Accutane
    By hisightes in forum Prescription medications
    Replies: 5
    Last Post: 21st December 2005, 04:38 PM
  5. Improved skin after starting supplements?
    By Andy in forum Topical and oral products (non-prescription)
    Replies: 5
    Last Post: 4th October 2005, 09:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •